Jordi Villanueva Research



Preprints

  • A Parameterization Method for Lagrangian Tori of Exact Symplectic Maps of R2r
    Jordi Villanueva
    SIAM Journal on Applied Dynamical Systems 17 (2018) pp. 2289-2331.
    Preprint version

  • A new Approach to the Parameterization Method for Lagrangian Tori of Hamiltonian Systems
    Jordi Villanueva
    Journal of Nonlinear Science 27 (2017) pp. 495-530.
    Published version

  • A Numerical Method for Computing Initial Conditions of Lagrangian Invariant Tori Using the Frequency Map
    Alejandro Luque, Jordi Villanueva
    Physica D 325 (2016) pp. 63-73.
    Published version

  • Quasi-Periodic Frequency Analysis using Averaging-Extrapolation Methods
    Alejandro Luque, Jordi Villanueva
    SIAM Journal on Applied Dynamical Systems 13 (2014) pp. 1-46.
    Published version

  • A KAM Theorem without Action-Angle Variables for Elliptic Lower Dimensional Tori
    Alejandro Luque, Jordi Villanueva
    Nonlinearity 24 (2011) pp. 1033-1080.
    Published version

  • A Dynamical Systems Approach to Bohmian Trajectories in a 2D Harmonic Oscillator
    Florentino Borondo, Alejandro Luque, Jordi Villanueva, Diego A. Wisniacki
    Journal of Physics A 42 (2009) 495103 (14pp).
    Published version

  • Numerical Computation of Rotation Numbers of Quasi-Periodic Planar Curves
    Alejandro Luque, Jordi Villanueva
    Physica D 238 (2009) pp. 2025-2044.
    Published version

  • Numerical Computation of the Asymptotic Size of the Rotation Domain for the Arnold Family
    Tere M. Seara, Jordi Villanueva
    Physica D 238 (2009) pp. 197-208.
    Published version

  • Computation of Derivatives of the Rotation Number for Parametric Families of Circle Diffeomorphisms
    Alejandro Luque, Jordi Villanueva
    Physica D 237 (2008) pp. 2599-2615.
    Published version

  • Kolmogorov-Arnold-Moser Aspects of the Periodic Hamiltonian Hopf Bifurcation
    Mercè Ollé, Juan Ramon Pacha, Jordi Villanueva
    Nonlinearity 21 (2008) pp. 1759-1811.
    Published version

  • Kolmogorov Theorem Revisited
    Jordi Villanueva
    Journal of Differential Equations 244 (2008) pp. 2251-2276.
    Published version

  • On the Numerical Computation of Diophantine Rotation Numbers of Analytic Circle Maps
    Tere M. Seara, Jordi Villanueva
    Physica D 217 (2006) pp. 107-120.
    Published version

  • Dynamics close to a non Semi-Simple 1:-1 Resonant Periodic Orbit
    Mercè Ollé, Juan Ramon Pacha, Jordi Villanueva
    Discrete and Continuous Dynamical Systems Series B 5 (2005) pp. 799-816.
    Published version

  • Quantitative Estimates on the Normal Form around a non Semi-Simple 1:-1 Resonant Periodic Orbit
    Mercè Ollé, Juan Ramon Pacha, Jordi Villanueva
    Nonlinearity 18 (2005) pp. 1141-1172.
    Published version

  • KAM Theory without Action-Angle Variables
    Rafael de la Llave, Alejandra González-Enríquez, Àngel Jorba, Jordi Villanueva
    Nonlinearity 18 (2005) pp. 855-895.
    Published version

  • Motion close to the Hopf Bifurcation of the Vertical Family of Periodic Orbits of L4
    Mercè Ollé, Juan Ramon Pacha, Jordi Villanueva
    Celestial Mechanics and Dynamical Astronomy 90 (2004) pp. 89-109.
    Published version

  • Asymptotic Size of Herman Rings of the Complex Standard Family by Quantitative Quasiconformal Surgery
    Núria Fagella, Tere M. Seara, Jordi Villanueva
    Ergodic Theory and Dynamical Systems 24 (2004) pp. 735-766.
    Published version

  • Normal-Internal Resonances in Quasi-Periodically Forced Oscillators: a Conservative Approach
    Henk Broer, Heinz Hanßmann, Àngel Jorba, Jordi Villanueva, Florian Wagener
    Nonlinearity 16 (2003) pp. 1751-1791.
    Published version

  • Asymptotic Behaviour of the Domain of Analyticity of Invariant Curves of the Standard Map
    Tere M. Seara, Jordi Villanueva
    Nonlinearity 13 (2000) pp. 1699-1744.
    Published version

  • Numerical Computation of Normal Forms Around Some Periodic Orbits of the Restricted Three Body Problem
    Àngel Jorba, Jordi Villanueva
    Physica D 114 (1998) pp. 197-229.
    Published version

  • On the Normal Behaviour of Partially Elliptic Lower Dimensional Tori of Hamiltonian Systems
    Àngel Jorba, Jordi Villanueva
    Nonlinearity 10 (1997) pp. 783-822.
    Published version

  • On the Persistence of Lower Dimensional Invariant Tori under Quasiperiodic Perturbations
    Àngel Jorba, Jordi Villanueva
    Journal of Nonlinear Science 7 (1997) pp. 427-473.
    Published version

  • Effective Reducibility of Quasiperiodic Linear Equations Close to Constant Coefficients
    Àngel Jorba, Rafael Ramírez-Ros, Jordi Villanueva
    SIAM Journal on Mathematical Analysis 28 (1997) pp. 178-188.
    Published version

    Ph. D. Thesis

  • Normal Forms around Lower Dimensional Tori of Hamiltonian Systems
    Advisor: Àngel Jorba, Year: 1997.
    You can get a copy at TDX database

    Last modification: Free track counters
    Lovely Counter